# SDR SIMA20210516003

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 39,083 hours, 34,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 OVERHEAD EMERGENCY LIGHT INOP-C/A-RAR #6 EMERGENCY DC/AC INVERTER IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A. OPC GOOD
